# SDR SIMA20150304002

- Difficulty date: March 4, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 28,180 hours, 24,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LAMP ON CEILING PANEL 263ALC WILL NOT COME ON.  R & R EMER LAMP ON CEILING PANEL 263ALC IAW AMM 33-50-08.  OPERATIONAL CHECK PERFORMED & FOUND SATISFACTORY.
